Oscillatory properties of solutions of a class of nonlinear differential equations with deviating argument

V. N. Shevelo, Anatoli Ivanov

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)111-114
Number of pages4
JournalUkrainian Mathematical Journal
Volume39
Issue number1
DOIs
StatePublished - Jan 1 1987

Fingerprint

Deviating Argument
Nonlinear Differential Equations
Class

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

@article{4aca10fb565c4e58aefe1da3a23b59bf,
title = "Oscillatory properties of solutions of a class of nonlinear differential equations with deviating argument",
author = "Shevelo, {V. N.} and Anatoli Ivanov",
year = "1987",
month = "1",
day = "1",
doi = "10.1007/BF01056435",
language = "English (US)",
volume = "39",
pages = "111--114",
journal = "Ukrainian Mathematical Journal",
issn = "0041-5995",
publisher = "Springer New York",
number = "1",

}

Oscillatory properties of solutions of a class of nonlinear differential equations with deviating argument. / Shevelo, V. N.; Ivanov, Anatoli.

In: Ukrainian Mathematical Journal, Vol. 39, No. 1, 01.01.1987, p. 111-114.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Oscillatory properties of solutions of a class of nonlinear differential equations with deviating argument

AU - Shevelo, V. N.

AU - Ivanov, Anatoli

PY - 1987/1/1

Y1 - 1987/1/1

UR - http://www.scopus.com/inward/record.url?scp=34250107016&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=34250107016&partnerID=8YFLogxK

U2 - 10.1007/BF01056435

DO - 10.1007/BF01056435

M3 - Article

AN - SCOPUS:34250107016

VL - 39

SP - 111

EP - 114

JO - Ukrainian Mathematical Journal

JF - Ukrainian Mathematical Journal

SN - 0041-5995

IS - 1

ER -